Galois module structure of ideals in wildly ramified cyclic extensions of degree p 2
Annales de l'Institut Fourier, Volume 48 (1998) no. 2, p. 609-610
@article{AIF_1998__48_2_609_0,
     author = {Griffith, Elder Gove},
     title = {Galois module structure of ideals in wildly ramified cyclic extensions of degree $p^2$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {2},
     year = {1998},
     pages = {609-610},
     doi = {10.5802/aif.1631},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1998__48_2_609_0}
}
Griffith, Elder Gove. Galois module structure of ideals in wildly ramified cyclic extensions of degree $p^2$. Annales de l'Institut Fourier, Volume 48 (1998) no. 2, pp. 609-610. doi : 10.5802/aif.1631. http://www.numdam.org/item/AIF_1998__48_2_609_0/